Opiates to Kratom to Nothing. Find out what happens. - Part 6

By heisenberg76 · Feb 10, 2015 · ·
  1. GDW,

    Thanks for the background info on your usage history. I am not in the same place as you. I have been acting like a wimp to be direct. This morning at 7am I did 45mg of Oxy. I know I need to jump but sometimes I feel like I am one of those skydivers that needs to be pushed out of the plane.

    I am glad to hear you are off the Oxy and have switched to Kratom. From what I have researched, most people find a Kratom taper results in a much more manageable withdrawal once a person jumps off. Since you have been on opiates so long, I think you will need to do a relatively long taper. That said, I would rather use Kratom than Suboxone. I did a Sub taper to clean once. It took a looooooong time and at the end when I jumped, I was still uncomfortable for a few days. To me, Kratom seems like a more natural option and has a much shorter half-life, so at the end, the residual WDs shouldn't last a long time.

    Talk soon...

    heisenberg76 added 842 Minutes and 1 Seconds later...

    Finally jumped yesterday at 7am. It is now 12:13am. Still doing ok. Took an Ambien to calm the anxiety and to hopefully catch some sleep. Tomorrow should be rough. There is no going back to Oxy. It is Kratom from here on out. Wish me luck!

Comments

  1. Golddust Woman
    Hi Heisenberg,

    Just wanted to check in with you. How are you doing so far? Thank you for your support on my thread. I am kind of "out there" right now. The sudden, abrupt cessation of oxycodone has really traumatized my mind and body, even with the use of the kratom.

    I agree with you, that I will probably have to do a longer taper because of my steady usage for years.

    I am glad you do not want to use the benzos too much, as I really had a horrible time going of Valium. Its the gift that keeps giving if you know what I mean, so use sparingly.

    I hope everything goes well for you today and that the kratom holds you. I just dosed again s half hour ago, and I am beginning to feel a little less agitated for now. I am having to dose 4 tsp. about every 4 to 5 hours. Yuk. I think by tonight I am going to try reducing to 3.75 tsp. or maybe begin pushing my doses a little further apart.

    You can do this. It will be interesting to see how this works out for you. Keep us posted. GDW
To make a comment simply sign up and become a member!